# SDR DALA2025022801554

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 55,137 hours, 28,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK ROW 25 SEAT D. UNDER SEAT EMERGENCY LIGHT FOUND INOP.  REMOVED AND REPLACED SEAT EMERGENCY LIGHT. MCO/PLAC REMOVED. DURING SERVICE CHECK ROW 25 SEAT D. UNDER SEAT EMERGENCY LIGHT FOUND INOP. C/A: FORWARD TO MEL 33-50-03A. NRO M PROCEDURES. MCO PLACARD INSTALLED.
